The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1643 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 4, 1986, pp. 307–332
DOI: 10.4171/ZAA/201

Published online: 1986-08-31

Ein System stationärer partieller Differentialgleichungen des Ladungsträgertransportes in Halbleitern

Reinhard Kluge and Steffen Unger

Different boundary value problems for the system of stationary partial differential equations for the carrier transport in semiconductors are considered in corresponding subspaces of the product $W_r^1(G) \times W_p^1(G) \times W_p^1(G)$ with Sobolev-spaces $W_q^1(G), q = r$ and $q = p$. The domain $G \subset \mathbb R^n (n = 1,2,3)$ is supposed to be bounded and $p$ and $r$ are in general different. The paper contains the proof of the existence of solutions in the whole scale $2n/(n + 1) < p < + \infty$ with corresponding restrictions for $r > 1$, estimations from above for the diameter of the solution set and some uniqueness results.

No keywords available for this article.

Kluge Reinhard, Unger Steffen: Ein System stationärer partieller Differentialgleichungen des Ladungsträgertransportes in Halbleitern. Z. Anal. Anwend. 5 (1986), 307-332. doi: 10.4171/ZAA/201